# SDR 04FDEA02677

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310
- Aircraft serial: 254
- Aircraft time: 31,044 hours, 25,943 cycles
- Engine: Ge CFM562C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D221270005
- Part serial: DRG45
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF YYC, ATTEMPTED TO RAISE GEAR, ABLE, TO THE INTERLOCK POSITION, INDICATED GEAR DOWN, UNLOCKED TRIED CYCLING GEAR AND CIRCUIT BREAKERS. NO LT GEAR PITCH DAMPENER POPPET EXTENDED.  LT GEAR PITCH DAMPER REPLACED IAW AMM 32-11-15-4.  NR 2 MAIN WHEEL REMOVED AND RE-INSTALLED IAW AMM12-37-32-0-01.  NR 2 BRAKE REMOVED AND RE-INSTALLED IAW AMM 32-42-27-4-1.  AXEL JACKED IAW AMM 07-12-00  SYSTEM TEST SERVICEABLE ON PROXIMITY SYS ELECTRONIC  UNIT IAW AMM 32-00-00-5  RII:501311  PREMATURE REMOVAL/INSTALLATION  OFF MFG D22127000-5 POS L  SRL DRG45 TAG 651157.
